Advertisement

Reactions Weekly

, Volume 1697, Issue 1, pp 22–22 | Cite as

Afatinib/erlotinib/osimertinib

Various toxicities and developement of drug resistance to afatinib and osimertinib: case report
Case report
  • 15 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

A 24-year-old woman developed rash, diarrhoea, paronychia and drug resistance during treatment with afatinib for lung adenocarcinoma stage IV. Subsequent treatment with osimertinib caused paronychia, rash and drug resistance. Further treatment with erlotinib resulted in diarrhoea [routes, dosages and times to reactions onset not stated; not all durations of treatments stated].

The woman, who was ex-smoker, presented with psoriasis and was diagnosed with lung adenocarcinoma with genetically proven epidermal growth factor receptor (EGFR) deletion on exon 19. In October 2015, she was started on treatment with afatinib, tyrosine kinase inhibitor (TKI). A month after afatinib therapy, partial regression was observed on lung skiagram, with subjective chest pain improvement and...

Reference

  1. Svaton M, et al. Patient with three EGFR mutations - gradual development of resistance to previous targeted treatment. [Czech]. Klinicka Onkologie 31: 53-58, No. 1, Jan 2018. Available from: URL: http://doi.org/10.14735/amko201853 - Czech RepublicCrossRefGoogle Scholar

Copyright information

© Springer International Publishing AG, part of Springer Nature 2018

Personalised recommendations